# SDR CA060905002

- Difficulty date: August 30, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Piper PA-18-150
- Aircraft time: 6,300 hours
- Engine: Lyc O320A2B
- Propeller: Snsnch 74DM
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN626
- Condition: Sheared
- Location: Mlg
- Component: Leg Assy, Piper, 1003306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION OF THE AIRCRAFT, IT WAS DISCOVERED THAT THE FORWARD LT LANDING GEAR ATTACH BOLT WAS LOOSENED IN THE FUSELAGE ATTACH FITTING. CLOSER EXAMINATION FOUND THE BOLT TO BE SHEARED ABOUT HALF WAY DOWN THE SHANK OF THE BOLT. ALL FOUR LANDING GEAR ATTACHMENT BOLTS WERE REMOVED AND REPLACED WITH NEW BOLTS. THE OTHER 3 BOLTS SHOWED SIGNS OF WEAR BUT ONLY THE ONE HAD SEPARATED. (TC NR 20060905002)
